Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    6
  • views
    1428

Entries in this blog

 

Accutane Side Affects

Before accutane i was very active went gym 4 times a week and worked out a lot. At the moment i have exams so i cant really work out apart from home training (pushups pullups squats situps etc). But last week i just couldn't take it and went to the gym i was training my back so i was deadlifting normally its never a problem i never ever experienced any lower back pain, however this time i couldnt even lift 100kg without pain in my lower back, which is normally a warm up for me. Throughout the co

amrit1997

amrit1997

05/14/14

Last Reply:
05/15/14

 

Please Help Accutane Has F'd Up My Face!

Ok ive been on Accutane for a month, ive taken antibiotics in the past and they have worked. At one point my face was really clear for about 4-5 months. Recently after stopping antibiotics for about 2 months my acne started to come back, so i visited my dermatologist and they suggested accutane. The put me on 20mg and its been a month MY ACNE HAS NEVER BEEN THIS BAD IN MY LIFE!!!!!!!!!!! it has dried up all my skin and looks horrible and my face really hurts the worst thing is i have 7 exams all

amrit1997

amrit1997

05/04/14

Last Reply:
07/07/14

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×